# SDR SIMA20131113007

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 25,947 hours, 21,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Damaged
- Location: Ckpt Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT WILL NOT CLIP INTO CHARGER HOLDER.  R & R FLASHLIGHT CRADLE BRACKET IAW AMM 33-50-16.  OPS CHECKED GOOD.
